# SDR CA060901007

- Difficulty date: August 22, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 4,360 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: T1ST712ACA
- Condition: Scored
- Location: Cyl Nr 5
- Part time: 1,019 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED AN IMPORTANT OIL LEAK TO THE AMO. AFTER INVESTIGATION, THE TECHNICIAN DISCOVERED THE SOURCE TO BE FROM  NR 5 CYLINDER BARREL O-RING. THE PISTON WAS FOUND DAMAGED, SCORED, PROBABLY CAUSED BY EXCESSIVE HEAT. PARTS REPLACED. (TC NR 20060901007)
